# SDR DALA1160783764

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 33,411 hours, 12,418 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

STRONG ODOR IN FLIGHT DECK AFTER LIFT-OFF.  FLIGHT ATTENDANTS REPORT ODOR THROUGHOUT CABIN.  LIGHT HAZE IN AFT CABIN, FORWARD LAV SMOKE DETECTOR SOUNDED.  FLIGHT RETURNED TO LAS, LANDING UNEVENTFULLY.  REPLACED LEFT HYDRAULIC RESERVOIR PRESSURIZATION FILTER/CHECK VALVE ASSEMBLY FOR LEAKING.  CLEANED AIRLINES AND INSPECTED HEAT EXCHANGERS.  PERFORMED DUCT BURNOUT PROCEDURE, CHECKS OK.
